# SDR 2008UALA01478

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 43,143 hours, 27,044 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: Faulty
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

APU BOTTLE DISCHARGE LIGHT ILLUMINATED. AFTER TROUBLE SHOOTING SYSTEM FOUND FIRE EXTINGUISHING BOTTLE FAULTY. REPLACED APU FIRE EXTINGUISHING BOTTLE IAW MM 26-22-11. AC OK FOR SERVICE.
